# SDR C8GA20090142

- Difficulty date: June 8, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 12 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE NR 12 SPOILER PANEL IS DELAMINATED ON THE I/B UPPER SURFACE. DAMAGED AREA WAS REMOVED, FILLER WAS FABRICATED FROM 2024 T3 .025" DIM 2" X 2", DOUBLER FABRICATED FROM 2024 T3 .025" DIM 5" X 4" INSTALLED HOT BOND REPAIR. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
